MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICR PI ORTHO LT,LF,PF

Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICR PI ORTHO LT,LF,PF
Catalog Number MSG9980H
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "it seems their sensicare pi ortho lt gloves have been ripping easily, and they claimed to go through 26 pairs of gloves in one case.".
 
Additional Manufacturer Narrative
The reporter described surgical glove complaints and stated that sensicare pi ortho lt gloves have been ripping easily and they claimed to go through 26 pairs of gloves in one case; no samples or lot numbers were saved at the time of this incident.Medline's investigation noted there were no samples or pictures received, no sample or photographic evidence was available, confirmation testing could not be performed, and general trending found no objectionable trend.The complaint is determined to be unconfirmed, and a root cause could not be determined due to insufficient evidence.Trends will continue to be monitored each quarter, and if a sample, photo, and/or additional information becomes available, this complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.This is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG,SENSICR PI ORTHO LT,LF,PF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
namirah khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50551555
Report Number1417592-2026-30149
Device Sequence Number10362537
Product Code KGO
UDI-Device Identifier10193489029871
UDI-Public10193489029871
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K203538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG9980H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2023
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown